# SDR ASAA0781910

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 591140659
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR IS DENTED.  RECONTOURED DOOR SKIN AND INSTALLED INTERNAL DOUBLER PER SRM 53-04.
